MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBC3D4
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5086mri45 lead, implanted on (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient¿s right ventricular (rv) lead triggered an alert for a pacing impedance reading of zero.In addition, the rv lead was exhibiting sensing integrity counter (sic) that started abruptly and increased daily.The rv lead was capped and replaced.It was further reported that the physician thought the impedance and sic issues could be related to the patient¿s implantable cardioverter defibrillator (icd).The icd was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERA S DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7945095
Report Number3004209178-2018-22551
Device Sequence Number770134
Product Code LWS
UDI-Device Identifier00643169530294
UDI-Public00643169530294
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2018
Device Model NumberDDBC3D4
Device Catalogue NumberDDBC3D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/17/2018
01/24/2019
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date10/18/2018
02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR